MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA-ONE PLATE 2 LEVEL/28MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA-ONE PLATE 2 LEVEL/28MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 04.613.178
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the top titanium variable angle screw on a two (2) level titanium vectra one plate was partially pulled out.This was discovered on a six (6) week post-op x-ray after the patient underwent an anterior cervical fusion procedure on (b)(6) 2019.There was no deficiency, allegation, malfunction against the two (2) level plate other than the clip did not keep the top screw locked in.There was no plan of removing the device.Procedure outcome is unknown.Patient is clinically fine.Concomitant device: unknown screws (part unknown, lot unknown, quantity 2).This complaint involves two (2) devices.This report is for one (1) ti vectra-one plate 2 level/28mmm.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device was not received for investigation.The following investigation is based on the images provided in attachment(s) ¿img_1887.Jpeg¿ customer quality investigation: two xrays of the ti vectra-one plate 2 level/28mm (p/n 04.613.178 lot unk) was received showing apparent aperture between the cervical spine and the plate due to the lack of the security between the screw and plate.The complaint condition is confirmed as the screw and plate are not securely locked, causing the screw to back out and aperture between the plate and cervical spine.As the implant(s) were not returned an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation could not be performed as the lot number could not be determined from the provided xray.No definitive root cause was able to be determined as the circumstances surrounding the event are unknown.During the investigation no product design/manufacturing issues or discrepancies were observed (based on the xray) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI VECTRA-ONE PLATE 2 LEVEL/28MM
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9155541
Report Number2939274-2019-61182
Device Sequence Number13897301
Product Code KWQ
UDI-Device Identifier10705034737317
UDI-Public(01)10705034737317
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K071667
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.613.178
Device Catalogue Number04.613.178
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date10/15/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight68